MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1; EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL

ENTELLUS MEDICAL, INC. LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1; EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL
Catalog Number LATANI02
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Obstruction/Occlusion (2422); Swelling/ Edema (4577)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via medwatch that a patient's nasal implants have not absorbed after 18 months of implantation.The patient reported chronic pain, swelling, and difficulty breathing as a result of obstructed nasal valves.Additional information is currently being requested.
 
Additional Manufacturer Narrative
Medwatch reports (mw5164285 and mw5164284).
 
Additional Manufacturer Narrative
Medwatch reports ( mw5164285 and mw5164284).Follow-up report submitted to document the date of initial implant provided by the customer.The device has not been returned for evaluation as the implant is still in the body; hence a root cause could not be determined for the event.
 
Event or Problem Description
It was reported via medwatch that a patient's nasal implants have not absorbed after 18 months of implantation.The patient reported chronic pain, swelling, and difficulty breathing as a result of obstructed nasal valves.Update 25feb2025: the customer provided additional information that implants were placed on (b)(6) 2023 and the implants are still in the nose.A procedure has been scheduled to remove the implants, the date for the removal of implant is currently unknown.No further information is available at this time on the follow-up surgery.

Brand Name
LATERA ABSORBABLE NASAL 2 IMPLANTS GEN 1
Common Device Name
EAR, NOSE, AND THROAT SYNTHETIC POLYMER MATERIAL
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21274596
Report Number3006345872-2025-00003
Device Sequence Number18160212
Product Code NHB
UDI-Device Identifier00857037006013
UDI-Public(01)00857037006013(17)241024(10)246690
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K192661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
Report Date (Section F) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/24/2024
Device Catalogue NumberLATANI02
Device Lot Number246690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/30/2025